# SDR DU4R2024022800015

- Difficulty date: February 29, 2024
- Submitted: February 29, 2024
- Operation: General aviation
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N504NK
- Make and model: Airbus A319-132
- Aircraft serial: 02473
- Aircraft time: 60,395 hours, 28,259 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Crossbeam
- Part number: UNKNOWN
- Condition: Cracked
- Location: L/H Frame 20
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION AT HAECO, LAKE CITY, FLORIDA FOUND HOLE H26 ON FRAME 20 L/H TO BE CRACKED. S/O 634004  N/R 26753)
